Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mapping schemes realizable by obstructed topological polynomials
HTML articles powered by AMS MathViewer

by Gregory A. Kelsey
Conform. Geom. Dyn. 16 (2012), 44-80
Published electronically: March 13, 2012


In 1985, Levy used a theorem of Berstein to prove that all hyperbolic topological polynomials are equivalent to complex polynomials. We prove a partial converse to the Berstein-Levy Theorem: given post-critical dynamics that are in a sense strongly non-hyperbolic, we prove the existence of topological polynomials which are not equivalent to any complex polynomial that realize these post-critical dynamics. This proof employs the theory of self-similar groups to demonstrate that a topological polynomial admits an obstruction and produces a wealth of examples of obstructed topological polynomials.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F20, 20F65
  • Retrieve articles in all journals with MSC (2010): 37F20, 20F65
Bibliographic Information
  • Gregory A. Kelsey
  • Affiliation: Department of Mathematics, Computing Sciences, and Physics, Immaculata University, P.O. Box 648, Immaculata, Pennsylvania 19345
  • Email:
  • Received by editor(s): January 27, 2011
  • Received by editor(s) in revised form: July 26, 2011
  • Published electronically: March 13, 2012
  • Additional Notes: The author acknowledges support from National Science Foundation grant DMS 08-38434 “EMSW21-MCTP: Research Experience for Graduate Students”.
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 16 (2012), 44-80
  • MSC (2010): Primary 37F20; Secondary 20F65
  • DOI:
  • MathSciNet review: 2893472